# SDR SWAA062429

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 6,756 hours, 3,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FWD SERVICE DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  R&R LIGHT BULB PER MM.
